# SDR UALA2012061103201

- Difficulty date: June 11, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 70,329 hours, 26,098 cycles
- Engine: Pwa PW2037
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Selector Panel
- Part number: 503112
- Part serial: 165
- Condition: Inoperative
- Location: Nr 2 Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER CAN`T HEAR NR 2 COMM COMUNICATIONS.  REPLACED AUDIO SELECTOR PANEL REF MM 23-51-01.  OPS CHECKED GOOD.
